Lewis, Jeff E.; Parenti, Cesare
Pseudodifferential operators and Hardy kernels on L p (𝐑 + )
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 7 (1980) no. 3 , p. 481-503
Zbl 0466.35071 | MR 597548 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1980_4_7_3_481_0

Bibliographie

[A] A. Avantaggiati, Sistemi di equazioni a derivate parziali a coefficienti costanti in due variabili e problemi ellittici, Ricerche Mat., 24 (1975), pp. 203-279. MR 425330 | Zbl 0335.35042

[CH] H.O. Cordes - E.A. Herman, Singular integral operators on a half-line, Proc. Nat. Acad. Sci. U.S.A., 56 (1966), pp. 1668-1673. MR 213918 | Zbl 0152.14201

[E 1] G.I. Ěskin, Boundary value problems for elliptic pseudodifferential operators (in Russian), Nauka, Moscow (1973).

[E 2] G.I. Ěskin, General mixed boundary problems for elliptic differential equations, C.I.M.E., Course on Pseudodifferential Operators with Applications, II Ciclo (1977), Liguori, Napoli. MR 660650 | Zbl 0449.35021

[FJL 1] E.B. Fabes - M. Jodeit, Jr. - J.E. Lewis, On the spectra of a Hardy kernel, J. Functional Analysis, 21 (1976), pp. 187-194. MR 394311 | Zbl 0321.47038

[FJL 2] E.B. Fabes - M. Jodeit, Jr. - J.E. Lewis, Double layer potentials for domains with corners and edges, Indiana U. Math. J., 26 (1977), pp. 95-114. MR 432899 | Zbl 0363.35010

[H] L. Hörmander, Translation invariant operators on Lp spaces, Acta Math., 104 (1960), pp. 93-139. MR 121655 | Zbl 0093.11402

[N] J. Nourrigat, Une classe d'opérateurs pseudo-différentiels à une variable, C. R. Acad. Sci.Sér. A, tome283 (1976), pp. 457-460. MR 422920 | Zbl 0345.35091

[P] B.A. Plamenevskii, An algebra of pseudodifferential operators in spaces with weight (in Russian), Mat. Sb., 106 (1978), pp. 297-320. MR 503596 | Zbl 0385.35055

[Sh 1] E. Shamir, Reduced Hilbert transforms and singular integral equations, J. Analyse Math., 12 (1964), pp. 277-305. MR 165328 | Zbl 0173.14502

[Sh 2] E. Shamir, Elliptic systems of singular integral operators. I: The half-space case, Trans. Amer. Math. Soc., 127 (1967), pp. 107-123. MR 215138 | Zbl 0157.19303

[St] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970. MR 290095 | Zbl 0207.13501